# SDR AWXA960580

- Difficulty date: October 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N644AW
- Make and model: Airbus A320-231
- Aircraft serial: 317
- System (JASC): 2761 · Drag Control Actuator
- Part: Spoiler Actuator
- Part number: 31077050
- Condition: Malfunctioned
- Location: Nr 3 Spoiler
- Part time: 10,096 hours
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

PHX - FLT 2050 - ON LANDING, LOST BLUE HYDRAULIC SYSTEM.  NR 3 SPOILER FAULTED UP.  BLUE RESERVOIR LOW LEVEL.  REMOVED AND REPLACED NR 3 SPOILER ACTUATOR.  OPS CHECK NORMAL.  PART TOTAL CYCLES 5060.  (X)
